Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 10, NWS Lake Charles, LA

October 30, 2013Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas

NWS Lake Charles, LA issued this tornado warning at Oct 30, 2013, 7:33 PM CDT for Beauregard Parish, Vernon Parish, Louisiana; Newton County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2013, 7:33 PM CDT (00:33 UTC)
Expired
Oct 30, 2013, 8:00 PM CDT
In force
27 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Beauregard Parish, LA, Vernon Parish, LA, Newton County, TX

The radar

The Ft Polk radar (KPOE), 70 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WFUS54 KLCH 310033
TORLCH
LAC011-115-TXC351-310100-
/O.NEW.KLCH.TO.W.0010.131031T0033Z-131031T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
733 PM CDT WED OCT 30 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN NEWTON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...NEWTON...BURKEVILLE...BON WEIR...
  NORTH CENTRAL BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
  SOUTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...

* UNTIL 800 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  NEWTON...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STRINGTOWN...JUNCTION AND BURR FERRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE RADAR INDICATES A TORNADO MAY FORM AT ANY
TIME. TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3117 9357 3089 9329 3067 9378 3082 9387
      3085 9387
TIME...MOT...LOC 0033Z 227DEG 34KT 3080 9376

$$

23
2 follow-up statements
729 
WWUS54 KLCH 310051
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 PM CDT WED OCT 30 2013

LAC011-115-TXC351-310100-
/O.CON.KLCH.TO.W.0010.000000T0000Z-131031T0100Z/
NEWTON TX-BEAUREGARD LA-VERNON LA-
751 PM CDT WED OCT 30 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN NEWTON COUNTY...AND SOUTHWESTERN VERNON AND NORTH
CENTRAL BEAUREGARD PARISHES...

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
TORNADO ON RADAR.  THIS RADAR INDICATED TORNADO WAS LOCATED 2 MILES 
SOUTHEAST OF NEWTON..MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRINGTOWN...JUNCTION...BURKEVILLE...EVANS AND BURR FERRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3073 9368 3084 9380 3089 9376 3117 9357
      3089 9329
TIME...MOT...LOC 0050Z 227DEG 34KT 3085 9364

$$

MM
872 
WWUS54 KLCH 310102
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
802 PM CDT WED OCT 30 2013

LAC011-115-TXC351-310111-
/O.EXP.KLCH.TO.W.0010.000000T0000Z-131031T0100Z/
NEWTON TX-BEAUREGARD LA-VERNON LA-
802 PM CDT WED OCT 30 2013

...THE TORNADO WARNING FOR NORTHEASTERN NEWTON COUNTY...AND
SOUTHWESTERN VERNON AND NORTH CENTRAL BEAUREGARD PARISHES HAS
EXPIRED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER CONSIDERED A THREAT.

LAT...LON 3073 9368 3084 9380 3089 9376 3117 9357
      3089 9329
TIME...MOT...LOC 0051Z 227DEG 34KT 3086 9363

$$

MM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 30, 6:53 PM CDT, 40 minutes earlier.

Area forecast discussion, Oct 30, 6:53 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 PM CDT WED OCT 30 2013

.AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. WIDESPREAD SHOWERS
AND A FEW THUNDERSTORMS OVER CENTRAL LOUISIANA INTO INTERIOR
SOUTHEAST TEXAS WILL CONTINUE TO ADVANCE NORTHEAST WITH RAIN
CHANCES THEN DIMINISHING. SHOWER AND THUNDERSTORM ACTIVITY WILL
RAMP UP AGAIN GOING THROUGH THURSDAY FROM WEST TO EAST AS A STRONG
COLD FRONT APPROACHES AND ADVANCES ACROSS THE AREA DURING THE LATE
AFTERNOON AND EVENING. UNTIL THE FROPA...A STRONG AND GUSTY
SOUTHERLY FLOW WILL CONTINUE...WITH MVFR CEILINGS OVERSPREADING
THE ENTIRE FORECAST AREA.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 438 PM CDT WED OCT 30 2013/

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN TRAINING ACROSS SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA NORTH OF THE I-10 CORRIDOR THIS
AFTERNOON. STORM TOTALS REPORTED HAVE RANGED FROM ONE TO FOUR
INCHES. THIS AREA OF SHOWERS IS ASSOCIATED WITH A FRONTAL BOUNDARY
THAT IS CURRENTLY MOVING INTO CENTRAL TEXAS. TEMPS TODAY HAVE
CLIMBED INTO THE LWR 80S OUTSIDE OF RAIN COOLED AREAS ON SOUTHEAST
WINDS.

AS A RESULT OF STRONG SOUTHEAST WINDS TIDES ALONG THE COAST ARE
RUNNING ONE TO TWO FEET ABOVE NORMAL. WINDS SOUTH OF THE I-10
CORRIDOR HAVE BEEN RUNNING AROUND 14 TO 18 MPH WITH GUSTS ABOVE
20 MPH AND THIS WILL CONTINUE INTO THE EVENING HOURS...BUT WILL
REMAIN BELOW WIND ADVISORY.

THIS ACTIVITY WILL CONTINUE INTO TONIGHT AND TOMORROW UNTIL THE
FRONTAL PASSAGE WHICH IS EXPECTED LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING. THERE WILL BE A SMALL THREAT THAT A FEW STORMS MAY
BECOME SEVERE.

ALL THIS ACTIVITY SHOULD BE OUT OF THE REGION BEFORE THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  80  57  78  55 /  60 100  70  20   0
KBPT  72  80  59  77  55 /  90 100  60  10   0
KAEX  70  79  56  78  49 /  90 100  60  10   0
KLFT  70  81  64  78  55 /  40 100  80  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
     ZONES: ALLEN...BEAUREGARD...RAPIDES...VERNON.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING
     ZONES: EAST CAMERON...IBERIA...ST. MARY...VERMILION...WEST
     CAMERON.

TX...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
     ZONES: HARDIN...NORTHERN JASPER...NORTHERN NEWTON...
     SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING
     ZONES: JEFFERSON.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Oct 30, 10:46 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1046 AM CDT WED OCT 30 2013

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-311115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
1046 AM CDT WED OCT 30 2013

...HEAVY RAIN AND STRONG THUNDERSTORMS POSSIBLE TOMORROW...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT

WINDS WILL BE THE MAIN CONCERN LATER TODAY AS THE PRESSURE GRADIENT
TIGHTENS. A WIND ADVISORY IS IN EFFECT FOR LOWER SOUTHEAST TEXAS AS
WINDS OF 20 MPH WITH HIGHER GUSTS ARE EXPECTED BY AFTERNOON. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL GULF WATERS THROUGH
THURSDAY. STRONG SOUTHEAST WINDS WILL ALSO ALLOW TIDES TO RUN ABOVE
NORMAL. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM LATER THIS
AFTERNOON THROUGH THURSDAY FROM SOUTHEAST TEXAS THROUGH SOUTH
CENTRAL LOUISIANA.

ISOLATED TO NUMEROUS SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS
CAN BE EXPECTED THROUGH TONIGHT. GUSTY WINDS, PERIODS OF MODERATE TO
HEAVY RAIN, AND OCCASIONAL LIGHTNING STRIKES MAY OCCUR WITH THE
STRONGER ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAVY RAIN WILL BE THE GREATEST THREAT HALLOWEEN WITH ONE TO THREE
INCHES POSSIBLE THURSDAY INTO THURSDAY EVENING. THERE IS ALSO A
SLIGHT RISK OF SEVERE  THUNDERSTORMS DURING EARLY THURSDAY MORNING
THROUGH THURSDAY NIGHT AS A LINE OF STRONG STORMS MOVE THROUGH THE
REGION.

CONTINUED STRONG TO MODERATE SOUTH WINDS WILL CONTINUE TO HOLD TIDES
ABOVE NORMAL ALONG THE COAST. A COASTAL FLOOD ADVISORY WILL REMAIN
EFFECT THROUGH THURSDAY.

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO LATE THURSDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THURSDAY.

In the hours before

Special weather statement, Oct 30, 3:15 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CDT WED OCT 30 2013

TXZ259-260-302045-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
315 PM CDT WED OCT 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL
345 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF ROGANVILLE...MOVING EAST AT
20 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
ROGANVILLE...BLEAKWOOD...HOLLY SPRINGS...JAMESTOWN AND NEWTON.

THE PRIMARY THREATS FROM THIS STORM ARE PEA SIZE HAIL AND WIND GUSTS
TO AROUND 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3098 9362 3062 9369 3073 9406 3091 9396

TINGLER
Local storm report, Oct 30, 3:58 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 PM CDT WED OCT 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      WOODVILLE               30.77N 94.42W
10/30/2013                   TYLER              TX   EMERGENCY MNGR

            THE EMERGENCY MANAGER FOR TYLER CO REPORTS ONLY ONE HOME
            PARTIALLY FLOODED. WATER DEPTH REACHED 1.5 INCHES IN THE
            LOWER PORTIONS OF THE HOME.

&&

ATINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:13 AM CDTFlash Flood WarningLCHBeauregard, Rapides, Vernon6 hr
Oct 31, 8:44 AM CDTSpecial Weather StatementLCHBeauregard, Vernon61 min
Oct 31, 9:13 AM CDTWind AdvisoryLCHAllen, Beauregard, Cameron, Evangeline, Lafayette, Saint Landry and 1 more7 hr
Oct 31, 9:23 AM CDTSpecial Weather StatementLCHCalcasieu22 min
Oct 31, 9:33 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu27 min
Oct 31, 9:43 AM CDTTornado WarningLCHCalcasieu32 min
Oct 31, 9:47 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Vernon4 hr
Oct 31, 9:52 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Calcasieu, Rapides, Vernon53 min
Oct 31, 9:56 AM CDTTornado WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis34 min
Oct 31, 10:13 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis32 min
Oct 31, 10:16 AM CDTSpecial Marine WarningLCH89 min
Oct 31, 10:17 AM CDTTornado WarningLCHRapides13 min
Oct 31, 10:27 AM CDTTornado WarningLCHAllen33 min
Oct 31, 10:40 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis35 min
Oct 31, 10:46 AM CDTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Calcasieu, Cameron, Evangeline and 3 more59 min
Oct 31, 11:00 AM CDTTornado WarningLCHAllen, Evangeline30 min
Oct 31, 11:08 AM CDTRiver Flood WarningLCHBeauregard, Calcasieu4 days
Oct 31, 11:08 AM CDTTornado WarningLCHAcadia, Jefferson Davis37 min
Oct 31, 11:20 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 5 more3 hr
Oct 31, 11:33 AM CDTSpecial Weather StatementLCHAvoyelles, Evangeline42 min
Oct 31, 11:41 AM CDTTornado WarningLCHAvoyelles, Evangeline, Saint Landry34 min
Oct 31, 11:45 AM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry, Vermilion60 min
Oct 31, 11:47 AM CDTSpecial Weather StatementLCHAvoyelles28 min
Oct 31, 11:53 AM CDTSpecial Marine WarningLCH97 min
Oct 31, 12:26 PM CDTFlash Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more4 hr
Oct 31, 12:35 PM CDTSpecial Weather StatementLCHSaint Landry40 min
Oct 31, 12:52 PM CDTRiver Flood WarningLCHCalcasieu18 hr
Oct 31, 12:52 PM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin23 min
Oct 31, 1:17 PM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Martin, Vermilion58 min
Oct 31, 1:23 PM CDTSpecial Marine WarningLCH82 min
Oct 31, 1:50 PM CDTAreal Flood WarningLCHBeauregard, Calcasieu, Vernon8 hr
Oct 31, 2:04 PM CDTSpecial Weather StatementLCHIberia, Saint Martin56 min
Oct 31, 2:17 PM CDTAreal Flood WarningLCHBeauregard, Rapides, Vernon8 hr
Oct 31, 2:55 PM CDTSpecial Marine WarningLCH65 min
Oct 31, 4:14 AM CDTAreal Flood AdvisoryLCHJasper, Tyler2 hr
Oct 31, 5:53 AM CDTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler4 hr
Oct 31, 6:42 AM CDTSpecial Weather StatementLCHNewton63 min
Oct 31, 7:47 AM CDTSpecial Weather StatementLCHJefferson, Orange58 min
Oct 31, 7:52 AM CDTAreal Flood AdvisoryLCHHardin, Jefferson3 hr
Oct 31, 8:14 AM CDTAreal Flood AdvisoryLCHHardin, Jasper, Newton, Orange2 hr
Oct 31, 8:29 AM CDTRiver Flood WarningLCHHardin12 hr
Oct 31, 8:29 AM CDTRiver Flood WarningLCHHardin, Jefferson10 days
Oct 31, 8:36 AM CDTFlash Flood WarningLCHHardin, Jasper, Jefferson, Orange6 hr
Oct 31, 8:42 AM CDTSpecial Weather StatementLCHOrange63 min
Oct 31, 9:07 AM CDTSpecial Weather StatementLCHOrange8 min
Oct 31, 9:36 AM CDTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler4 hr
Oct 31, 9:41 AM CDTSpecial Weather StatementLCHOrange34 min
Oct 31, 11:29 AM CDTRiver Flood WarningLCHJasper, Tyler57 hr
Oct 31, 1:55 PM CDTAreal Flood WarningLCHHardin, Jasper, Newton, Tyler8 hr
Oct 31, 2:25 PM CDTAreal Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange8 hr

Nearby

Tornado Warnings in Louisiana, 2013Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.